| Model Number |
502-03-56E |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348)
| Date of Event |
01/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An event regarding malposition involving a trident shell was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.Device not returned.
Event or Problem Description
It was reported that the patient's right hip was revised.As reported by rep: "no trauma to patient.Primary was implanted approximately 5 years ago." a shell, one screw, liner, and head were revised.Update: "revised because of pain & malpositioned acetabular cup.Hospital and surgeon approached-no further information will be provided.Explants disposed by hospital".